# SDR 01FDEA00835

- Difficulty date: September 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP LIGHT CAME ON AT 10L FT WITH FLAPS UP. REMOVED AND REPLACED NR 2 & 6 SLAT ACTUATORS PER MM 27-81-032-4.
